# SDR AALA201510279009

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 14,324 hours, 5,078 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 2607MK3
- Part serial: SAD111008
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 14,324 hours, 5,078 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW REJECTED TAKEOFF, BELOW 80 KTS WHEN THEY RECEIVED A COMPRESSOR VANE FAULT ON ENG 1.  THEY RETURNED TO THE GATE & THE AIRPLANE WAS TAKEN OUT OF SERVICE.  REPLACED THE LT ENG VSV ACTUATOR IAW AMM 75-32-41 & 26T40075005.
